Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 135, NWS Norman, OK

May 26, 2015Logan County, Oklahoma

NWS Norman, OK issued this tornado warning at May 26, 2015, 10:37 PM CDT for Logan County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 10:37 PM CDT (03:37 UTC)
Expired
May 26, 2015, 11:00 PM CDT
In force
23 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Logan County, OK

The radar

The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 10:48 PM CDTHAIL 2.55 N Crescent, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 5:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2696 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2696 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WFUS54 KOUN 270337
TOROUN
OKC083-270400-
/O.NEW.KOUN.TO.W.0135.150527T0337Z-150527T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1037 PM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1100 PM CDT
    
* AT 1037 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR LOVELL...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  CRESCENT AND LOVELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3602 9767 3609 9766 3605 9741 3592 9756
TIME...MOT...LOC 0337Z 297DEG 14KT 3605 9764 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 6:17 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, May 26, 6:17 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT TUE MAY 26 2015

.AVIATION...27/00Z TAF ISSUANCE...
PRIMARY AVIATION CONCERN REMAINS FOCUSED ON TSRA DEVELOPMENT THIS
EVENING. THROUGH 00Z... TSRA WILL CONTINUE TO IMPACT KLAW/KSPS
WITH MVFR CEILINGS/VIS. TIMING FOR KOKC/KOUN WOULD HAVE TSRA
IMPACTING AIRFIELDS BETWEEN 01 AND 03Z. WILL MODIFY TAFS AS
CONFIDENCE INCREASES AS STORMS MOVE TOWARD KOKC. STORMS IN SWRN OK
HAVE PUT DOWN A DECENT OUTFLOW... WITH GUSTY SE WINDS TOWARDS
KHBR/KCSM. THIS SHOULD BE SHORT LIVED... 1 TO 2 HRS. FOR
KLAW/KSPS... TSRA AND GUSTY OUTFLOW WILL CONTINUE TO IMPACT EACH
AIRFIELD OVER THE NEXT THROUGH 02 TO 03Z.

JTK

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT TUE MAY 26 2015/

DISCUSSION...
THE PRIMARY CONCERNS OVER THE COMING WEEK WILL BE STRONG TO SEVERE
STORM POTENTIAL...AND AN INCREASING THREAT OF HEAVY RAINFALL
LATE WEEK INTO THE WEEKEND.

STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH
TONIGHT...WITH ABUNDANT MOISTURE AND INSTABILITY...EXPECT A FEW
OCCURRENCES OF LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT
WILL ALSO EXIST WITH THE MORE DOMINANT STORMS ALONG AND SOUTH OF
THE RED RIVER. STORMS SHOULD GRADUALLY WEAKEN BY MIDNIGHT...THOUGH
HEAVY RAINFALL WILL REMAIN POSSIBLE.

TOMORROW...SEVERE STORMS WILL RETURN TO THE FORECAST...AS STRONG
INSTABILITY BUILDS AHEAD OF A DRYLINE OVER THE FAR WEST TEXAS
PANHANDLE AND WESTERN OKLAHOMA. MAIN THREATS WITH THE STRONGEST
STORMS TOMORROW WILL ONCE AGAIN BE LARGE HAIL AND DAMAGING
WINDS...WITH PERHAPS A TORNADO OR TWO FROM LATE AFTERNOON INTO
THE EARLY EVENING.

WITH THE PERSISTENCE OF A MOISTURE RICH ENVIRONMENT...COUPLED
WITH WEAK CAPPING AND SUBTLE SURFACE BOUNDARIES...STRONG TO SEVERE
THUNDERSTORMS APPEAR POSSIBLE VIRTUALLY EVERY DAY INTO THE COMING
WEEKEND. AS CONVECTIVE POTENTIAL WILL BE IMPACTED EACH DAY BY THE
PREVIOUS DAYS THUNDERSTORM ACTIVITY...MUCH UNCERTAINTY REMAINS
WITH RESPECT TO WHEN/WHERE SEVERE STORMS MAY MOST BE LIKELY. IN
ADDITION TO SEVERE STORMS...LOCALIZED HEAVY RAINFALL MAY LEAD TO
FLASH FLOODING IN AREAS...AS MUCH OF THE REGION REMAINS SATURATED
FROM RECENT HEAVY RAINS.

FROM FRIDAY NIGHT THROUGH SUNDAY...A FAIRLY STRONG FRONT...BY MAY
STANDARDS...LOOKS TO MOVE ACROSS OKLAHOMA...STALLING DOWN ALONG
THE RED RIVER. AS THIS FRONT MOVES THROUGH THE DEEP MOIST
AIRMASS...EXPECT THE POTENTIAL FOR MORE WIDESPREAD MODERATE TO
HEAVY RAINFALL TO INCREASE. WITH THE FLOODING RAINS OVER THE LAST
FEW WEEKS...HEAVY RAINFALL WILL CERTAINLY BE A CONCERN FOR
WORSENING RIVER FLOOD AND POTENTIAL FLASH FLOOD CONDITIONS.

THE FRONT LOOKS TO CLEAR MUCH OF THE AREA SUNDAY NIGHT...RESULTING
IN AT LEAST A BRIEF RESPITE FROM HEAVY RAIN AND STORMS FOR THE
BEGINNING OF NEXT WEEK. BUT MUCH UNCERTAINTY REMAINS REGARDING HOW
FAR SOUTH THIS FRONT WILL GET BEFORE STALLING...AND HOW LONG IT
WILL REMAIN BEFORE LIFTING NORTHWARD.

AUSTIN

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  81  68  79 /  40  40  40  50
HOBART OK         61  82  67  78 /  30  30  50  50
WICHITA FALLS TX  65  86  68  82 /  40  30  50  40
GAGE OK           57  82  64  79 /  30  40  60  60
PONCA CITY OK     61  82  66  79 /  50  40  40  50
DURANT OK         66  83  68  83 /  40  30  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 26, 5:09 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT TUE MAY 26 2015

OKZ004>048-050>052-TXZ083>090-272215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
509 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

.FLOODING...
NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL
THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND SOUTH OF A
LINE EXTENDING FROM FREEDOM... TO WEATHERFORD AND CHICKASHA... TO
ADA. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTH OF THIS
LINE.

TIMING...
THROUGH MIDNIGHT.

IMPACTS...
HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...
LARGE HAIL UP TO TENNIS BALL SIZE...
DAMAGING WINDS UP TO 70 MPH...
LOW CHANCE FOR A FEW TORNADOES...

DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS DEVELOPED ACROSS NORTHERN TEXAS
AND SOUTHERN OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY WILL
CONTINUE TO EVOLVE AND MOVE EAST AND NORTHEAST THROUGH THE
EVENING. ISOLATED STORMS MAY FORM CLOSE TO NORTHWEST WEST AND
WEST-CENTRAL OKLAHOMA AS WELL. THESE STORMS MAY BEGIN AS
SUPERCELLS... THEN TRANSFORM INTO CLUSTERS. STORMS ARE EXPECTED
TO WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT.

DUE TO MODERATE TO STRONG INSTABILITY... AND SUFFICIENT MOISTURE
AND SHEAR... SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS...
CONDITIONS MAY FAVOR A FEW TORNADOES... ESPECIALLY NEAR THE RED
RIVER VALLEY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH
SATURDAY. THIS WILL PRESENT A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY... AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE
THE HIGHEST CHANCES FOR STORMS AND SIGNIFICANT FLOODING. STORM
CHANCES ARE EXPECTED TO DECREASE SUNDAY INTO MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN... AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 26, 9:19 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             2 W CARNEGIE            35.10N 98.64W
05/26/2015  E2.50 INCH       KIOWA              OK   AMATEUR RADIO

&&

MDAY
Local storm report, May 26, 9:30 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     10 W GREENFIELD         35.73N 98.56W
05/26/2015  E70 MPH          BLAINE             OK   AMATEUR RADIO

            TWO 12-INCH DIAMETER TREES DOWN

&&

MDAY
Special weather statement, May 26, 9:40 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE MAY 26 2015

OKZ043-048-270330-
ATOKA OK-COAL OK-
940 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ATOKA AND
SOUTHEASTERN COAL COUNTIES UNTIL 1030 PM CDT...

AT 937 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF COALGATE...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...STRINGTOWN...LEHIGH...WARDVILLE...PHILLIPS...
CHOCKIE AND ATOKA RESERVOIR.

LAT...LON 3439 9615 3453 9628 3471 9609 3468 9609
      3468 9589 3466 9588 3460 9588 3459 9582
TIME...MOT...LOC 0237Z 231DEG 7KT 3451 9615

KURTZ
Local storm report, May 26, 9:54 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             WATONGA                 35.85N 98.41W
05/26/2015  E1.75 INCH       BLAINE             OK   PUBLIC

&&

MDAY
Special weather statement, May 26, 9:59 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT TUE MAY 26 2015

OKZ015-016-270330-
CUSTER OK-DEWEY OK-
959 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER AND SOUTH
CENTRAL DEWEY COUNTIES UNTIL 1030 PM CDT...

AT 956 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF BUTLER...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CUSTER AND SOUTH CENTRAL DEWEY COUNTIES.

LAT...LON 3566 9919 3578 9922 3584 9897 3575 9892
      3566 9893
TIME...MOT...LOC 0256Z 259DEG 9KT 3572 9914

KURTZ
Local storm report, May 26, 10:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLOOD            3 N EAGLE CITY          35.98N 98.59W
05/26/2015                   BLAINE             OK   TRAINED SPOTTER

            WATER FLOWING ACROSS BOTH LANES OF SR58, ABOUT 1 MILE
            NORTH OF THIS LOCATION. WATER 2-3 INCHES DEEP WITH
            DITCHES ON EITHER SIDE OF ROAD FULL.

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:14 PM CDTSpecial Weather StatementOUNStephens31 min
May 26, 7:20 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major40 min
May 26, 7:28 PM CDTSpecial Weather StatementOUNCarter47 min
May 26, 7:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major49 min
May 26, 7:59 PM CDTSevere Thunderstorm WarningOUNGrady, McClain46 min
May 26, 8:01 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson21 min
May 26, 8:22 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita53 min
May 26, 8:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher48 min
May 26, 8:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant43 min
May 26, 8:41 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major49 min
May 26, 8:44 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major, Woods31 min
May 26, 8:50 PM CDTSpecial Weather StatementOUNCuster25 min
May 26, 8:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita49 min
May 26, 9:04 PM CDTSpecial Weather StatementOUNGarfield, Payne26 min
May 26, 9:05 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer55 min
May 26, 9:07 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady38 min
May 26, 9:08 PM CDTSevere Thunderstorm WarningOUNGrant25 min
May 26, 9:11 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher49 min
May 26, 9:26 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
May 26, 9:40 PM CDTSpecial Weather StatementOUNAtoka50 min
May 26, 9:42 PM CDTSevere Thunderstorm WarningOUNLogan, Noble33 min
May 26, 9:46 PM CDTTornado WarningOUNLogan29 min
May 26, 9:51 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
May 26, 9:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher53 min
May 26, 9:59 PM CDTSpecial Weather StatementOUNCuster31 min
May 26, 10:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne46 min
May 26, 10:15 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble, Payne2 hr
May 26, 10:41 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Dewey, Kingfisher19 min
May 26, 10:48 PM CDTSpecial Weather StatementOUNDewey27 min
May 26, 10:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
May 26, 11:07 PM CDTFlash Flood WarningOUNGarfield, Logan, Payne3 hr
May 27, 6:24 AM CDTSpecial Weather StatementOUNComanche51 min
May 27, 7:04 AM CDTSpecial Weather StatementOUNJefferson, Stephens41 min
May 27, 9:02 AM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain26 hr
May 27, 9:03 AM CDTRiver Flood WarningOUNHughes, Seminole36 hr
May 27, 11:01 AM CDTSpecial Weather StatementOUNCoal, Pontotoc29 min
May 27, 12:03 PM CDTSpecial Weather StatementOUNMcClain27 min
May 27, 12:18 PM CDTSpecial Weather StatementOUNPontotoc27 min
May 27, 12:38 PM CDTSpecial Weather StatementOUNPottawatomie37 min
May 27, 12:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 27, 1:05 PM CDTSpecial Weather StatementOUNPontotoc25 min
May 27, 1:22 PM CDTSpecial Weather StatementOUNGarvin23 min
May 27, 1:40 PM CDTSpecial Weather StatementOUNGarvin35 min
May 27, 1:51 PM CDTSpecial Weather StatementOUNPontotoc24 min
May 27, 2:15 PM CDTFlash Flood WarningOUNPontotoc5 hr
May 27, 2:35 PM CDTAreal Flood AdvisoryOUNGarvin, Murray, Pontotoc3 hr
May 27, 2:36 PM CDTSpecial Weather StatementOUNMurray24 min
May 27, 2:40 PM CDTFlash Flood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more70 hr
May 27, 3:24 PM CDTSpecial Weather StatementOUNGarvin36 min
May 27, 4:04 PM CDTSpecial Weather StatementOUNMurray26 min
May 27, 4:33 PM CDTSpecial Weather StatementOUNJohnston27 min
May 27, 4:53 PM CDTSevere Thunderstorm WarningOUNJefferson37 min
May 27, 4:58 PM CDTSpecial Weather StatementOUNHarper47 min
May 27, 5:12 PM CDTSpecial Weather StatementOUNCoal48 min
May 27, 5:21 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
May 27, 5:29 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Pontotoc3 hr
May 27, 5:31 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 27, 6:02 PM CDTSpecial Weather StatementOUNCotton28 min
May 27, 6:05 PM CDTSpecial Weather StatementOUNStephens40 min
May 27, 6:25 PM CDTSpecial Weather StatementOUNTillman35 min
May 27, 6:40 PM CDTSpecial Weather StatementOUNTillman35 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.